# SDR ASAA2017020619727

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 35,697 hours, 10,920 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL NR 1 ENGINE FAN BLADES SHIMS WORN. GROUNDED - YES. REPLACED ALL NR 1 ENGINE FAN BLADES SHIMS PER T/C 78472002.
